MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP LAT ANT CLAVICLE PL/10H/101MM-STER; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP LAT ANT CLAVICLE PL/10H/101MM-STER; SCREW, FIXATION, BONE
Model Number 04.112.047S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6).Manufacturing location: (b)(4) / packaged, sterilized and released by: monument.Release to warehouse date: 07-oct-2019.Expiration date: 01-sep-2029.Part number: 04.112.047s, 2.7mm/3.5mm ti va-lcp lat ant clavicle pl/10h/101mm-sterile.Lot number: 17p9263 (sterile).Note: plate was manufactured by (b)(4); lot number 15l6865.Parts were thermal rinsed, packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent open reduction internal fixation surgery for fracture of shaft of clavicle with the plate.After reduction, the plate was placed, but the surgeon said that the plate did not fit well along the bone.The surgeon tried to bend the plate to be fit along the bone, but he gave up bending because a bender was not arranged.The surgery was completed without any surgical delay.In the postoperative photographs, the reduction position was not good, and it seemed that the plate did not fit along the bone well.This report involves one (1) 2.7mm/3.5mm ti va-lcp lat ant clavicle pl/10h/101mm-ster.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM TI VA-LCP LAT ANT CLAVICLE PL/10H/101MM-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12252578
Report Number8030965-2021-06259
Device Sequence Number17064301
Product Code HWC
UDI-Device Identifier10886982102812
UDI-Public10886982102812
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101536
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number04.112.047S
Device Catalogue Number04.112.047S
Device Lot Number17P9263
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/30/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - BENDING INSTRUMENTS: PLATE BENDER: TRAUMA